# SDR AALA20030119

- Difficulty date: January 27, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N952AN
- Make and model: Piper PA-23-250
- Aircraft serial: 272862
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT LIGHTS ON SEAT 14D MISSING.  INSTALLED MISSING FORWARD EMERGENCY EXIT LIGHTS ON SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
